Citation: aburgz123. "Heart Palpitations Days After Overdose: An Experience with 5-HTP (exp91615)". Erowid.org. Jul 26, 2011. erowid.org/exp/91615
Well I was in a bad mood in the morning so I decided to take 50mg (half a pill) of 5-HTP by mixing it in a sprite soda and drinking it. About an hour later my mood got significantly better. About two hours later being the impulsive idiot that I am I decided to have more. I mixed up another 50mg (the remaining pill) and drank it down with another Sprite. About 45 minutes later my face started getting extremely hot. I first disregarded it as nothing until I felt my blood pressure rise like never before. It felt like my head was being stuffed full of paper. Then my heart started beating faster then I have ever felt it causing the worst palpitations.
Basically I got random strikes of high blood pressure and palpitations during the days which stop after 3 days.
I got extremely worried I was going to have a heart attack and felt chest pain. Always read up on anything you take and just because it's an amino acid doesn't make it a free ride.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.